Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Knot on shoulder, getting bigger, tender and fluid leak. What should I do?

I have had a knot on my shoulder for about five years that just kept getting bigger. It didn t hurt and would move around. About a month ago it began being tender and then fluid started leaking from it. The fluid has some white mucous like film from time to time and overall has a terrible odor. It will not stop leaking. What should I do?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems that you have an infected sebaceous cyst on your shoulder. A direct examination of the area is an integral part of diagnosis. Systemic antibiotics and surgical removal might be needed depending on the size.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL

Dr. Praveen Tayal

Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor